# SDR SWAA2021062886370

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGNS HAVE BURNT OUT BULBS ; / [01] RELAMPED OVERWING EMERGENCY EXIT SIGNS AND PERFORMED A GOOD OPS TEST PER AMM 33-51-01-960-801; [02] VERIFIED RELAMPED OVERWING EMERGENCY EXIT SIGNS AND PERFORMED A GOOD OPS TEST PER AMM 33-51-01-960-801
